Have You Experienced Pain In the Knees While Using Prednisone Bid for Asthma?

0 votes
I am suffering a lot due to the severe attacks of asthma. The doctors have put me on a lot of medication. The doctor's efforts bore result & I was in a good state. The attacks of asthma became lesser and it was pretty much in control.
I am having pain in my hips for some time now. And I was on the medication of a steroid called medrol for eight months. I then got off the steroid as I found that it has many more side effects than the advantages. Even after three weeks of being off the steroids, I am still experiencing severe pains in my hip area. Now, I am back to twenty mgs of Prednisone BID which I use twice every day, at 7 and then again at 3. Though I am still having pain in my hips, I have been continuing the use of the medicine that I take because if I don't do that then there is every chance that I may get a severe attack of asthma. I have started experiencing pain in my knees. I wanted to ask you a question and get information from it. Does anyone using the Pred medicine have any knee pains normally? I did not have a Dexascan, however I will have to take it soon in order to check for the Osteopoenia.
asked Dec 11, 2010 by anonymous
...